Relations for Moments of Generalized Record Values from Additive Weibull Distribution and Associated Inference
AbstractIn this note we give some simple recurrence relations satisfied by single and product moments of k-th upper record values from the additive Weibull distribution. These relations are deduced for moments of upper record values. Further, conditional expectation and recurrence relation for single moments are used to characterize the additive Weibull distribution.
M. Ahsanullah, Record Statistics, Nova Science Publishers, New York, 1995.
M. Ahsanullah and V.B. Nevzorov, Record via Probability Theory, Atlantis Press, Paris, 2015.
B.C. Arnold, N. Balakrishnan and H.N. Nagaraja, Records, John Wiley, New York, 1998.
N. Balakrishnan and M. Ahsanullah, Relations for single and product moments of record values from exponential distribution, Journal of Applied Statistical Science, vol. 2, pp. 73-87, 1995.
K.N. Chandler, The distribution and frequency of record values, Journal of the Royal Statistical Society. Series B, vol. 14, pp. 220-228, 1952.
K. Danielak and M.Z. Raqab, Sharp bounds for expectations of k-th record increments, Australian and New Zealand Journal of Statistics, vol. 46, pp. 665-673, 2004.
Dziubdziela, W. and Kopociński, B. (1976): Limiting properties of the th record value. Appl. Math. (Warsaw), 15, 187-190.
I.S. Gradshteyn and I.M. Ryzhik, Table of Integrals, Series and Products, Academic Press, New York, 2007.
Z. Grudzien, ´ Characterization of distribution of time limits in record statistics as well as distributions and moments of linear record statistics from the samples of random numbers, Praca Doktorska, UMCS, Lublin, 1982.
J.S. Hwang and G.D. Lin, On a generalized moments problem II, Proceedings of the American Mathematical Society, vol. 91, pp. 577-580, 1984.
. U. Kamps, A Concept of Generalized Order Statistics, B.G. Teubner Stuttgart, Germany, 1995.
. M.A. Khan and R.U. Khan, k-th upper record values from modified Weibull distribution and characterization, International Journal of Computational and Theoretical Statistics, vol. 3, pp. 75-80, 2016.
. R.U. Khan, A. Kulshrestha and M.A. Khan, Relations for moments of k-th record values from exponential-Weibull lifetime distribution and a characterization, Journal of the Egyptian Mathematical Society, vol. 23, pp. 558-562, 2015.
. A.J. Lemonte, G.M. Cordeiro and E.M.M. Ortega, On the additive Weibull distribution, Journal of Statistical Computation and Simulation, vol. 43, pp. 2066-2080, 2014.
. P. Pawlas and D. Szynal, Relations for single and product moments of k-th record values from exponential and Gumble distributions, Journal of Applied Statistical Science, vol. 7, pp. 53-62, 1998.
. P. Pawlas and D. Szynal, Recurrence relations for single and product moments of k-th record values from Pareto, generalized Pareto and Burr distributions, Communications in Statistics - Theory and Methods, vol. 28, pp. 1699-1709, 1999.
. P. Pawlas and D. Szynal, Recurrence relations for single and product moments of k-th record values from Weibull distribution and a characterization, Journal of Applied Statistical Science, vol. 10, pp. 17-26, 2000.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).